# SDR BAQA094402

- Difficulty date: April 30, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,258 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4021541671
- Part serial: 91092121
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN FLOWN WITH INDICATOR. WINGS LEVEL IN TRIM A/C MAKES SLOW RT TURN, INDICATOR IS DRIFTING. REPLACED WITH SERVICABLE UNIT.  05/05/2004
